# SDR QMLA2012062112102

- Difficulty date: June 21, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N3831
- Make and model: Snias AS350B3
- Aircraft serial: 3947
- Aircraft time: 5,024 hours, 10,061 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Condition: Cracked
- Location: Tailboom
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER ACFT ARRIVAL AT BASE, TROUBLESHOOTING AN UNRELATED DISCREPANCY.    DURING WALKAROUND, FOUND A CRACK IN THE UPPER VERTICAL STABILIZER, FWD OF THE SPAR ON THE LOWER FRAME.
